# SDR USAAD96137

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 783 - CLT-ATL - AFTER TAKEOFF, FLIGHT WAS UNABLE TO RETRACT LANDING GEAR.  NOSE GEAR UNSAFE LIGHT REMAINED ON.  'AUTO SPOILER DO NOT USE' LIGHT CAME ON.  PRESSURIZATION BECAME UNSTABLE.  FOLLOWED ABNORMAL PROCEDURES.  DID NOT HELP.  FLIGHT RETURNED TO CLT WITH NO FURTHER INCIDENTS.  NORMAL LANDING.  MAINTENANCE FOUND NOSE STRUT NOT EXTENDING FULLY.  REMAINED IN GROUND MODE.  COMPLETED NOSE GEAR STRUT SERVICE USING A/C ON JACKS PROCEDURE.  ALSO DID FULL NOSE GEAR LUBE.  SEVERAL GEAR SWINGS PERFORMED.  AIRCRAFT FOUND OK FOR SERVICE.  (M)
